MathSciNet Relay Station
MathSciNet bibliographic data
MR1887881 13D02 (13F55 57R70)
Batzies, E.; Welker, V. Discrete Morse theory for cellular resolutions. J. Reine Angew. Math. 543 (2002), 147–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement